Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

   

 

Large universal deformation rings


Author: Frauke M. Bleher
Journal: Proc. Amer. Math. Soc. 142 (2014), 3039-3047
MSC (2010): Primary 20C20; Secondary 20C05, 16G10, 16G20
Published electronically: May 30, 2014
MathSciNet review: 3223360
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We provide a series of examples of finite groups $ G$ and mod $ p$ representations $ V$ of $ G$ whose stable endomorphisms are all given by scalars such that the universal deformation ring $ R(G,V)$ of $ V$ is large in the sense that $ R(G,V)/pR(G,V)$ is isomorphic to a power series algebra in one variable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 20C20, 20C05, 16G10, 16G20

Retrieve articles in all journals with MSC (2010): 20C20, 20C05, 16G10, 16G20


Additional Information

Frauke M. Bleher
Affiliation: Department of Mathematics, University of Iowa, Iowa City, Iowa 52242-1419
Email: frauke-bleher@uiowa.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2014-12104-6
Keywords: Universal deformation rings, defect groups, generalized quaternion Sylow 2-subgroups, tame blocks, cyclic blocks
Received by editor(s): April 14, 2012
Received by editor(s) in revised form: October 4, 2012
Published electronically: May 30, 2014
Additional Notes: The author was supported in part by NSA Grant H98230-11-1-0131.
Communicated by: Birge Huisgen-Zimmermann
Article copyright: © Copyright 2014 Frauke M. Bleher